# SDR IXXA2023080101

- Difficulty date: August 1, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767-300
- Aircraft serial: 25447
- Aircraft time: 106,495 hours, 17,884 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: 311T157010
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 436CR SEPARATED BETWEEN THE METAL BACKING AND OUTER SKIN
